# SDR PNSA990303

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 576AW
- Condition: Inoperative
- Location: Rt Engine Rpm
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO MYU, RT ENGINE RPM INDICATION WENT TO ZERO, ENGINE RUNNING OK.  RETURNED TO BET FOR UNEVENTFUL LANDING. REPLACED RPM INDICATOR, OPS CHECKED OK.
